MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. SUCTION VALVE

AIZU OLYMPUS CO., LTD. SUCTION VALVE
Model Number MH-443
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the suction valve had a small green fibrous foreign material that came out of the suction button.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: h2, h3, h6, h11.The device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: olympus confirmed foreign material came out of the device.The foreign material was possibly not removed completely if the reprocessing steps were not conducted properly.Olympus will continue to monitor the performance of this device.
 
Event or Problem Description

Brand Name
SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21643080
Report Number9610595-2025-04188
Device Sequence Number7700913
Product Code FDS
UDI-Device Identifier04953170071256
UDI-Public04953170071256
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown